# SDR DALA2024010300116

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 10,747 hours, 5,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #5 LOWER FORWARD HAS EVIDENCE OF CORROSION AND HAS EVIDENCE OF PREVIOUS REWORK. REF AA5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FLIGHT. REPAIRED R/H SLAT TRACK NBR 5 LOWER FORWARD SURFACE PER ERA 607872-14AD REV C + PRI REV 0 & 1. (LP# 0135777)
